# SDR SWAA117455

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 43,040 hours, 25,244 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 4013
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ON TAKEOFF L/E FLAPS TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 4 SLAT ACTUATOR, ALL FOUR HYDRAULIC LINES FROM ACTUATOR OT SWIVELS, AFT MOUNTING BOLD, BUSHING, WASHER AND NUT IAW MM.
